# SDR DHL2000801128

- Difficulty date: May 27, 2000
- Submitted: July 14, 2000
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 36514392
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FITTING UPPER PART CRACKED 2 INCHES AT STA XRS 421.000.  REMOVED CRACKED FITTING PER SRM 51-1-20D.  CLEANED, TREATED AND PRIMED AREA PER SRM 51-1-8B.  INSTALLED NEW FITTING PER SRM 51-1-20D.
